# SDR FWT2001F00003

- Difficulty date: July 12, 2000
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57672185503
- Part serial: AKA
- Condition: Inoperative
- Location: Wing Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING SLOT LIGHT ON AFTER TO, FLAPS UP, AND BUFFET.  UNABLE TO COMPLETE WING SLOT LIGHT ON ABNORMAL PROCEDURE CONDITION NR 1.  NOTE:  FLAP INDICATOR REMAINS AT 0 FLAP HANDLE IS PLACED TO 0 DEGREE OR 25 DEGREE FLAP POSITION.  CHANGED WING FLAP CONTROL VALVE IAW MM AND PERFORMED RIGGING AND ADJUSTMENT OF WING SLOTS AND WING FLAP IAW MM, STEP D, AND TESTED IAW MM, STEP C.
